# SDR 99T64R673EWA

- Difficulty date: December 10, 1999
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, LEFT MID WING LEADING EDGE OUTBOARD END MOUNT HOLES, OVERSIZED, ELONGATED AND GOUGED STATION XS 520.168.  REMOVED EXISTING REPAIR DOUBLER IAW DC-8 SRM 51-1-21.  FABRICATED NEW DOUBLER.  TREATED PRIMED AND INSTALLED IAW DC-8 SRM 51-1-4 AND 51-1-8.  INSTALLED DIMPLE WASHER PER EO NR 99-186 WITH APPROVED 8110-3 DATED 12/08/99.  (M)
